# SDR VJ970127

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5530 · Vertical Stabilizer
- Part: Dorsal Fin
- Condition: Cracked
- Location: Bs 1074
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE FOLLOWING WAS FOUND, TWO L-ANGLES CRACKED IN SIDE DORSAL FIN AT STATION 1074 BOTH APPROXIMATELY 1 INCH IN LENGTH.  REMOVED CRACKED L-ANGLES FROM INTERIOR OF DORSAL FIN FS 1074, FABRICATED AND REPLACED DORSAL ATTACH ANGLES IAW SB DC9053A223 R02 AND AERO EO 97-456.  REPETITIVELY INSPECT NEW ANGLES FOR CRACKS AT INTERVALSNOT TO EXCEED 2000 LANDINGS AFTER TIE ACCUMULATION OF 30,000 LANDINGS.  (M)
